# SDR 20000510SH026

- Difficulty date: March 7, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N6176A
- Make and model: Amd FALCON
- Aircraft serial: 88
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: MY2027319870
- Condition: Misaligned
- Location: Elevator
- Component: Elevator Assembl
- Component part number: MY202731915
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT DISCREPANCIES THAT ELEVATOR/YOKE TRAVEL FROM NEUTRAL TO FULL BACK, NOSE UP, IS ONE-HALF TRAVEL OF OTHER AMD 20''S IN-FLIGHT. ALSO, RUNNING OUT OF ELEVATOR AND TRIM IN CRUISE AND LANDING.  MAINTENANCE FOUND BELLCRANK MISALIGNED A FEW DEGREES ON SHAFT GOING TO AND CONNECTING TO ANOTHER QUADRANT, CAUSED A PRELOAD STRETCH ON SERVO SPRINGS, THIS WING WHOLE SYSTEM OUT OF RIG.  NO EVIDENCE OF ABNORMAL WEAR OR DAMAGE.  NEW ASSY CORRECTED CONDITION.  (X)
